# SDR C2XA00IA187

- Difficulty date: July 6, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S5367125722151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE INTERCOSTAL AT STRINGER 17 RIGHT WAS FOUND TO BE CORRODED FROM FRAME 36 TO FRAME 38.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED INTERCOSTAL IAW ATR42-320 SRM 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
